HELP! I think I may have ruined my DE cycle!

(6 posts)(4 voices)
  1. xpost from DE board:

    My donor is on stims now (she has been since Sunday) and is doing quite well. I have the easy part and am on Vivelle dot patches and one measly shot of lupron 5 units each evening.
    WELL....last night I didn't take my lupron shot!!! I realized it at 7 am and took it right away, but is that too late? I normally take it at 8 pm.
    HELP!

    Monica

  2. Dr. Saleh from the SIRM board says:

    "You should be fine because the effect of lupron lasts up to 10 days. "

    YAY!!!

  3. I agree...I once forgot a dose, another time took only half...everything was fine.

    Good luck!

  4. And good luck!

    I hate Lupron.

  5. Thank you ladies!

  6. if i had a nickel for every time i've forgotten a dose on time, , glad its no problem! GL!

RSS feed for this topic

Reply

You must log in to post.